# SDR CA020711002

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,586 hours
- Engine: Pwa JT15D4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 55112402
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD DOOR SKIN HAS WORN THE DOOR FRAME LINTEL AT THE RADIUS INTO THE DOOR OPENING AS MUCH AS 50 PERCENT MATERIAL THICKNESS.
